# SDR UPS98827055

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 VERT STAB CLOSEOUT WEB AT ST ZR297 IS CRACKED.  CLEANED AREA IAW DC8 SRM 51-1-8.  PERFORMED HFEC IAW MIL-STD-271F ON VENT CLOSE OUT WEB ZR297 AFTER CLEANING AREA FOUND CORROSION AROUND RIVET.  REMOVED RIVET IAW DC8 SRM 51-1-21.  REMOVED CORROSION ALODINED AND PRIMED IAW DC8 SRM 51-1-1.  INSTALLED RIVET IAW DC8 SRM 51-1-21.
